# SDR VNAA2024090211101

- Difficulty date: August 29, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 18,694 hours, 16,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01698
- Condition: Odor
- Location: Zone 100
- Part time: 28,661 hours, 22,676 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL IN CABIN WITH HAZY AIR.  R PACK TEMP CLIMBED TO 73C. / REMOVED AND REPLACED RH ACM IAW CRJ900 AMM 21-51-08-000/400-801. OPERATIONAL CHECK GOOD NO FAULTS, LEAK CHECK GOOD.
